# SDR IPXA1667656

- Difficulty date: June 20, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252727
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSE LT BS 955 B REAR SPAR FITTING AREA 2EA CRACKS FOUND AT FAIL SAFE STRAP AT 3 O'CLOCK POSITION THROUGH THICKNESS AND 9 O'CLOCK POSITION APPROX. .1250"  FUSE LT SIDE BS 955 REAR SPAR B/H FITTING FAIL SAFE STRAP REPAIRED AS IAW EO B767-5350-17922-I APP C, ORG MAT'L IS 2024T351-0750" MACHINED STRAP, CRACK AT 3 O/C POSITION THROUGH THICKNESS & 9 O/C POSITION APPROX .1250" FINAL CUTOUT SIZE 7.75" X 2" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR
